MathSciNet Relay Station
MathSciNet bibliographic data
MR849469 46E30 (46B20)
Carothers, N. L.; Turett, B. Isometries on $L_{p,1}$. Trans. Amer. Math. Soc. 297 (1986), no. 1, 95–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement